# SDR USAA2012102400005

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 72,937 hours, 32,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT.
